University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Selection rules for periodic orbits and scaling laws for a driven damped quartic oscillator

Bartuccelli, MV, Berretti, A, Deane, JHB, Gentile, G and Gourley, SA (2008) Selection rules for periodic orbits and scaling laws for a driven damped quartic oscillator NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 9 (5). pp. 1966-1988.

[img] Text
BBDGG-NARWA-2008.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (1MB)
[img] Text (licence)
SRI_deposit_agreement.pdf
Restricted to Repository staff only
Available under License : See the attached licence file.

Download (33kB)
Item Type: Article
Authors :
AuthorsEmailORCID
Bartuccelli, MVUNSPECIFIEDUNSPECIFIED
Berretti, AUNSPECIFIEDUNSPECIFIED
Deane, JHBUNSPECIFIEDUNSPECIFIED
Gentile, GUNSPECIFIEDUNSPECIFIED
Gourley, SAUNSPECIFIEDUNSPECIFIED
Date : 1 December 2008
Identification Number : https://doi.org/10.1016/j.nonrwa.2007.06.007
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, APPLIED, periodic motions, asymptotic stability, subharmonic solutions, basins of attraction, elliptic functions, scaling, dissipative systems, resonances, perturbation theory, MATHIEU EQUATION, BASIN BOUNDARIES, INVARIANT TORI, STABILITY, PENDULUM, SYSTEMS, CURVES, SETS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 28 Mar 2017 10:50
Last Modified : 28 Mar 2017 10:50
URI: http://epubs.surrey.ac.uk/id/eprint/806737

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800